MAUDE Adverse Event Report: US ENDOSCOPY EXACTO; EXACTO COLD SNARE

US ENDOSCOPY EXACTO; EXACTO COLD SNARE
Model Number 00711095
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of the reported event was returned to steris endoscopy for evaluation.The evaluation confirmed that the loop had disconnected from the device.Further review determined that the legs (bottom) of the loop appeared to be damaged.This damage may have caused an unstable bond of the drive cable loop connection which allowed the loop to disconnect.The cause of the damage to the loop could not be determined.There have been no other complaints associated with this lot.The instructions for use (732260) provides the following instructions to the user, "prior to clinical use, inspect and familiarize yourself with the device.If there is evidence of damage, do not use this product and contact your local product specialist.The following conditions may cause the device to not function properly: attempting to advance the handle to the open position with too much speed or force, attempting to pass or open the device in an extremely articulated endoscope, attempting to actuate the device in an extremely coiled position, and/or, attempting to actuate the device when the handle is at an acute angle in relation to the sheath." steris endoscopy offered in-service training to the user facility on the proper handling and use of the exacto cold snare; however, the user facility declined.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that their exacto cold snare broke off inside of the patient when retrieving a polyp.The exacto cold snare was retrieved with forceps, and the procedure was completed successfully.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
Investigation of the reported event is currently in progress.A follow-up report will be submitted when additional information becomes available.

Brand Name
EXACTO
Common Device Name
EXACTO COLD SNARE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4404130648
MDR Report Key20641488
Report Number1528319-2024-00098
Device Sequence Number17983773
Product Code FGX
UDI-Device Identifier00724995182564
UDI-Public(01)00724995182564(11)240404(17)270404(10)9142058
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711095
Device Catalogue Number00711095
Device Lot Number(10)9142058
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown